Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Quivers, perverse sheaves, and quantized enveloping algebras


Author: G. Lusztig
Journal: J. Amer. Math. Soc. 4 (1991), 365-421
MSC: Primary 17B37; Secondary 17B67, 20G05
DOI: https://doi.org/10.1090/S0894-0347-1991-1088333-2
MathSciNet review: 1088333
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 17B37, 17B67, 20G05

Retrieve articles in all journals with MSC: 17B37, 17B67, 20G05


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1991-1088333-2
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society